# SDR LR7A03028

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC3212 RT WING-TO-FUSELAGE FAIRING CHANNEL CRACKED AT FS 532, RBL 86, WL 237.  REPAIRED IAW LAC MEA 382-53-03-010.  NR 2209.
